X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1878) 1878
Publication (487) 487
Paper (31) 31
Conference Proceeding (21) 21
Book / eBook (19) 19
Dissertation (9) 9
Book Chapter (8) 8
Web Resource (5) 5
Data Set (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
yang-baxter equation (1475) 1475
physics, mathematical (695) 695
mathematics (688) 688
physics (478) 478
algebra (320) 320
physics, multidisciplinary (313) 313
high energy physics - theory (285) 285
mathematical physics (261) 261
quantum algebra (230) 230
mathematics - quantum algebra (220) 220
physics, particles & fields (211) 211
algebras (197) 197
representations (186) 186
quantum groups (156) 156
analog (146) 146
mathematics, applied (146) 146
nonlinear sciences - exactly solvable and integrable systems (133) 133
systems (120) 120
nonlinear sciences (114) 114
exactly solvable and integrable systems (112) 112
yang-baxter equations (109) 109
yang–baxter equation (107) 107
models (102) 102
physics, nuclear (99) 99
model (98) 98
geometry (94) 94
quantum (93) 93
physics - high energy physics - theory (90) 90
quantum physics (88) 88
mathematical analysis (85) 85
matrix (83) 83
operators (80) 80
r-matrix (77) 77
lie-algebras (73) 73
symmetry (73) 73
theory (69) 69
deformation (66) 66
mathematical and computational physics (66) 66
theoretical, mathematical and computational physics (66) 66
hopf-algebras (62) 62
condensed matter - statistical mechanics (61) 61
group theory and generalizations (59) 59
high energy physics (58) 58
classification (57) 57
condensed matter (57) 57
field-theory (57) 57
invariants (57) 57
quantum group (56) 56
matrices (55) 55
integrability (51) 51
compact matrix pseudogroups (50) 50
equation (50) 50
integrable systems (50) 50
analysis (49) 49
conformal field-theories (49) 49
statistical physics (48) 48
differential-calculus (47) 47
mathematical models (46) 46
quantization (46) 46
representation theory (46) 46
lattice (45) 45
17b37 (44) 44
construction (44) 44
2 dimensions (43) 43
bethe-ansatz (43) 43
mathematics, general (43) 43
applications of mathematics (42) 42
classical yang-baxter equation (40) 40
oscillator (40) 40
physics, general (40) 40
bethe ansatz (38) 38
yang-baxter (38) 38
duality (37) 37
polynomials (37) 37
r-matrices (37) 37
strongly correlated electrons (37) 37
conformal field-theory (36) 36
quantum yang-baxter equation (35) 35
reflection equation (35) 35
body problem (34) 34
delta-function interaction (34) 34
k ur physics, mathematical (34) 34
mathematics - rings and algebras (34) 34
mechanics (34) 34
rings and algebras (34) 34
braiding (33) 33
category theory (33) 33
universal r-matrix (33) 33
chiral potts-model (32) 32
deformations (32) 32
elementary particles, quantum field theory (32) 32
link polynomials (32) 32
81r50 (31) 31
equations (31) 31
knots (31) 31
links (31) 31
symmetries (30) 30
classical and quantum gravitation, relativity theory (29) 29
k ui physics (29) 29
physics, condensed matter (29) 29
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 09/2017, Volume 86, Issue 307, pp. 2519 - 2534
Braces were introduced by Rump to study non-degenerate involutive set-theoretic solutions of the Yang-Baxter equation. We generalize Rump's braces to the... 
MATHEMATICS, APPLIED | SET-THEORETIC SOLUTIONS | CONJECTURE
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2017, Volume 483, pp. 163 - 187
In this paper we obtain new solutions of the Yang–Baxter equation that are left non-degenerate through left semi-braces, a generalization of braces introduced... 
Quantum Yang–Baxter equation | Set-theoretical solution | Skew brace | Semi-brace | SET-THEORETICAL SOLUTIONS | MATHEMATICS | REGULAR SUBGROUPS | Quantum Yang-Baxter equation | AFFINE GROUP
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2019, Volume 348, pp. 523 - 530
Let A ∈ Cl × l be a diagonalizable matrix with spectrum contained in the set {1, α, 0}. In this paper we derive a general and explicit expression for the... 
Eigenvalues | Yang–Baxter-like matrix equation | Diagonalizable matrix | MATHEMATICS, APPLIED | Yang-Baxter-like matrix equation
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2018, Volume 338, pp. 649 - 701
We involve simultaneously the theory of braided groups and the theory of braces to study set-theoretic solutions of the Yang–Baxter equation (YBE). We show the... 
Yang–Baxter | Braces | Braided groups | QUADRATIC ALGEBRAS | HOPF-ALGEBRAS | EXTENSIONS | BICROSSPRODUCT | Yang-Baxter | MATHEMATICS | SKEW POLYNOMIAL-RINGS | SEMIGROUPS | MAPS | MATCHED PAIRS | HOMOLOGY | BINOMIAL RELATIONS | Algebra
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 01/2018, Volume 17, Issue 1
In this work, we compute solutions of the Yang-Baxter associative equation in dimensions one and two. For these solutions, we describe the double constructions... 
Yang-Baxter equation | Frobenius algebra | Connes cocycle | dendriform algebra | D -equation | Associative algebra | D-equation | MATHEMATICS, APPLIED | HOPF-ALGEBRAS | MATHEMATICS | TREES | POISSON ALGEBRAS | HOMOLOGY | BIALGEBRAS
Journal Article
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, ISSN 1751-8113, 08/2019, Volume 52, Issue 35, p. 355201
An elliptic Bailey lemma is formulated on the basis of the univariate rarefied elliptic beta integral. It leads to a generalized operator star-triangle... 
BETA-INTEGRALS | star-triangle relation | Yang-Baxter equation | MODELS | PHYSICS, MULTIDISCIPLINARY | Bailey lemma | PHYSICS, MATHEMATICAL | PARAMETER
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 09/2018, Volume 333, pp. 246 - 253
The main goal of this paper is the numerical computation of solutions of the so-called Yang–Baxter-like matrix equation AXA=XAX, where A is a given complex... 
Yang–Baxter-like matrix equation | Stability | Idempotent matrix | Iterative methods | Fréchet derivative | Convergence | MATHEMATICS, APPLIED | Yang-Baxter-like matrix equation | Frechet derivative
Journal Article
Journal of Algebra, ISSN 0021-8693, 10/2016, Volume 463, pp. 80 - 102
Given a left brace B, a method is given to construct explicitly all the non-degenerate involutive set-theoretic solutions (X,r) of the Yang–Baxter equation... 
Yang–Baxter equation | Brace | Set-theoretic solution | MATHEMATICS | ALGEBRAS | Yang Baxter equation | I-TYPE | SET-THEORETIC SOLUTIONS
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 10/2019, Volume 223, Issue 10, pp. 4477 - 4493
We describe the indecomposable involutive non-degenerate set-theoretic solutions of the Yang–Baxter equation as dynamical extensions of non-degenerate left... 
Yang–Baxter equation | Cycle set | Set-theoretic solution | MATHEMATICS | MATHEMATICS, APPLIED | Yang-Baxter equation
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2019, Volume 517, pp. 1 - 18
We introduce a new family of classical r-matrices for the Lie algebra sln that lies in the Zariski boundary of the Belavin–Drinfeld space M of quasi-triangular... 
Frobenius functionals | Cremmer–Gervais r-matrices | Parabolic subalgebras | Classical Yang–Baxter equation | Principal elements | Frobenius Lie algebras | LIE-ALGEBRAS | MATHEMATICS | Classical Yang-Baxter equation | INDEX | Cremmer-Gervais r-matrices | Subprime loans | Algebra
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 343, pp. 273 - 315
We show that all strongly non-degenerate trigonometric solutions of the associative Yang–Baxter equation (AYBE) can be obtained from triple Massey products in... 
Associative Yang–Baxter equation | Fukaya category | Square-tiled surface | MATHEMATICS | Associative Yang-Baxter equation | GENUS | TRIGONOMETRIC SOLUTIONS | CURVES | MIRROR SYMMETRY
Journal Article
Journal of Algebra, ISSN 0021-8693, 04/2016, Volume 451, pp. 494 - 525
In this paper, we initiate the study of the interplay between k-graphs and the Yang–Baxter equation. For this, we provide two very different perspectives. On... 
Yang–Baxter equation | k-Graph | Set-theoretic solution | Yang-Baxter equation | K-Graph | SET-THEORETICAL SOLUTIONS | MATHEMATICS | SEMIGROUPS | BRACES | INVARIANTS | C-ASTERISK-ALGEBRAS | PRODUCT SYSTEMS | HIGHER-RANK GRAPHS | HOMOLOGY
Journal Article
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, ISSN 1751-8113, 11/2019, Volume 52, Issue 48, p. 485201
We construct birational maps that satisfy the parametric set-theoretical Yang?Baxter equation and its entwining generalisation. For this purpose, we employ... 
Darboux transformations | NLS type equations | YANG-BAXTER MAPS | PHYSICS, MULTIDISCIPLINARY | entwining parametric Yang?Baxter maps | PHYSICS, MATHEMATICAL | Liouville integrability
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2020, Volume 549, pp. 268 - 290
We use ring-theoretic methods and methods from the theory of skew braces to produce set-theoretic solutions to the reflection equation. We also use... 
Yang-Baxter equation | Radical ring | Brace | Reflection equation | Skew brace
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 10/2016, Volume 189, Issue 1, pp. 1472 - 1485
We survey the matrix product solutions of the Yang–Baxter equation recently obtained from the tetrahedron equation. They form a family of quantum R-matrices of... 
Yang–Baxter map | tetrahedron equation | generalized quantum group | Yang–Baxter equation | Theoretical, Mathematical and Computational Physics | Applications of Mathematics | Physics | CRYSTAL BASES | Yang-Baxter equation | ANALOG | PHYSICS, MULTIDISCIPLINARY | Yang-Baxter map | VERTEX MODELS | PHYSICS, MATHEMATICAL
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 2019, Volume 27, Issue 4, pp. 323 - 363
We introduce a new type of categorical object called a hom-tensor category and show that it provides the appropriate setting for modules over an arbitrary... 
Hom-bialgebra | Yang–Baxter equation | Tensor category | LIE-ALGEBRAS | MATHEMATICS | Yang-Baxter equation | CYCLIC HOMOLOGY | VIRASORO ALGEBRA | Computer science
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 7/2016, Volume 345, Issue 2, pp. 507 - 543
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 09/2018, Volume 76, Issue 5, pp. 1085 - 1098
Let A=I−PQT, where P and Q are two n×2 complex matrices of full column rank and det(QTP)≠0. All the commuting solutions with A of the quadratic matrix equation... 
Rank-two updated matrix | Yang–Baxter-like matrix equation | Commuting solutions | SPLITTING ITERATION METHODS | MATHEMATICS, APPLIED | Yang-Baxter-like matrix equation | POSITIVE-DEFINITE | ALGORITHM | ALGEBRAIC RICCATI-EQUATIONS | SOLVING SYLVESTER EQUATIONS | SPECTRAL SOLUTIONS | AX PLUS XB | Questions and answers | Numerical analysis
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 09/2016, Volume 49, Issue 39, p. 395202
In this paper we suggest generalizations of elliptic integrable tops to matrix-valued variables. Our consideration is based on the R-matrix description which... 
noncommutative integrable systems | elliptic integrable systems | Painlevé VI equation | Euler-Arnold tops | YANG-BAXTER EQUATION | QUADRATIC ALGEBRAS | PHYSICS, MULTIDISCIPLINARY | LIE | CALOGERO-MOSER SYSTEMS | MODEL | PHYSICS, MATHEMATICAL | SYMMETRY | Painleve VI equation | PAIRS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.